MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 LCS COMPLETE FEM POR R STD; KNEE FEMORAL COMPONENT

DEPUY ORTHOPAEDICS, INC. 1818910 LCS COMPLETE FEM POR R STD; KNEE FEMORAL COMPONENT
Catalog Number 129403040
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Osteolysis (2377)
Date of Event 05/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address osteolysis.Medical records (b)(6) reviewed.Revision note (b)(6) revealed upon incision the tissue was all very soft and pliable, no pus or excess fluid.There was a large area of lysis whole of medical femoral condyle with hold of mcl.The surgeon indicates the correct decision was made to remove the distal femur as loosening was likely.Revision was completed without complication indicated by the surgeon.
 
Additional Manufacturer Narrative
Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
This complaint is still under investigation.Depuy will notify the fda of the results of this investigation once it has been completed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient has experienced pain over her medial femoral condyle.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: conclusion and justification status: the complaint states the patient was revised to address osteolysis.Medical records reviewed.Revision note revealed upon incision the tissue was all very soft and pliable, no pus or excess fluid.There was a large area of lysis whole of medical femoral condyle with hold of mcl.The surgeon indicates the correct decision was made to remove the distal femur as loosening was likely.Revision was completed without complication indicated by the surgeon a review of complaint databases did not identify any anomalies.A review of manufacturing records was not required per (b)(4).A review of the x-rays did not identify any implant fracture or disassociation.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.The complaint shall be closed with an undetermined conclusion; entered into the complaints database and monitored through trend analysis.Post market surveillance is per sep 419.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LCS COMPLETE FEM POR R STD
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key6979038
Report Number1818910-2017-27484
Device Sequence Number444831
Product Code NJL
UDI-Device Identifier10603295021698
UDI-Public10603295021698
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2016
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number129403040
Device Lot Number2553003
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2017
Supplement Date Received by Manufacturer09/26/2017
12/06/2017
03/06/2018
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date10/26/2017
12/11/2017
03/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR